Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Efficiency of Cox's Likelihood Function for Censored Data

Bradley Efron
Journal of the American Statistical Association
Vol. 72, No. 359 (Sep., 1977), pp. 557-565
DOI: 10.2307/2286217
Stable URL: http://www.jstor.org/stable/2286217
Page Count: 9
  • Download ($14.00)
  • Cite this Item
The Efficiency of Cox's Likelihood Function for Censored Data
Preview not available

Abstract

D.R. Cox has suggested a simple method for the regression analysis of censored data. We carry out an information calculation which shows that Cox's method has full asymptotic efficiency under conditions which are likely to be satisfied in many realistic situations. The connection of Cox's method with the Kaplan-Meier estimator of a survival curve is made explicit.

Page Thumbnails

  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565